Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 165089, 12 pages
http://dx.doi.org/10.1155/2008/165089
Research Article

On Hilbert's Inequality for Double Series and Its Applications

Department of Mathematics and Computer Science, Normal College of Jishou University, Jishou, Hunan 416000, China

Received 2 September 2007; Accepted 26 March 2008

Academic Editor: Feng Qi

Copyright © 2008 Zhou Yu and Gao Mingzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Hu, “On Hilbert's inequality,” Chinese Annals of Mathematics. Series B, vol. 13, no. 1, pp. 35–39, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Zeng, M. Gao, and L. He, “On the symmetric Hilbert's inequality and its applications,” Mathematical Inequalities & Applications, vol. 6, no. 1, pp. 45–53, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. C. Kuang, Applied Inequalities, Shandong Science and Technology Press, Jinan, China, 3rd edition, 2004.
  4. M. Krnić, M. Gao, J. Pečarić, and X. Gao, “On the best constant in Hilbert's inequality,” Mathematical Inequalities & Applications, vol. 8, no. 2, pp. 317–329, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Gao, “On Heisenberg's inequality,” Journal of Mathematical Analysis and Applications, vol. 234, no. 2, pp. 727–734, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Gao, L. Tan, and L. Debnath, “Some improvements on Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 229, no. 2, pp. 682–689, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. L. Duren, Theory of Hp Spaces, Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1970. View at Zentralblatt MATH · View at MathSciNet